My husband has had a lifelong problem with erectile dysfunction and is unable to ejaculate. He was prescribed Cialis soon after we were married so that he could maintain an erection long enough for us to have sex.
However, in the last few months the Cialis has been less and less effective, and now it doesn't seem to work at all. Does anyone know if it is possible for his body to become accustomed to the drug to the point that it is no longer effective? Would an alternative drug help?
All of the drugs used to treat erectile dysfunction come in different dosages, so it's possible that a higher dose of Cialis could be used safely to give your husband the response you are both seeking. He should not change his dosage without consulting his doctor, however. Other things that could have altered the efficacy of the Cialis include any changes in his general health, stress, new medications, changes in his alcohol consumption, or that he is taking the drug differently than he did when it was working. The doctor who prescribed the Cialis initially will be the best source of advice on what to do about this issue.
Here are some links you might find helpful as you look for the answer.
Talking to Your Doctor About ED
Treatment Options for ED
How to Talk to Your Partner About ED
Hi. A lot of people have reported Cilais not working for them after differnet durations of use. Its time to shift to a different ED medication. But you should consult your doctor. Please do not play with your health. Consult your doctor and ask for a generic medication.
a goodsource for Ed drugs <a href="http://www.budgetonlinepharmacy.com">Click here</a>
the link was http://www.Budgetonlinepharmacy.com . Sorry for the html typo
Good afternoon! I order Viagra, Levitra and Cialis at http://tabletscheap.org Prices are low. For example, Viagra from $0.77 per pill, Cialis from $0.99. Service and quality are very good.
I'm 55 and I used Viagra for a few months then it's effectiveness diminished, my Eurologist then prescribed Levitra, the success of getting an errection was short lived. Only a few weeks, Then my eurologist prescribed Cialis. That worked for a couple months and then effectiveness dimineshed. The dosage was increased but then lost it's effectiveness.
The doctor checked my blood flow and said it was even better than he had expected. So that's not the problem nor other typical health problem like diabetes, liver discease, drugs, testerone levels are normal.
The doctor prescribed a injection called Trimix, a combination of 3 drugs combined. It gave me the erection of a 16 year old, very stifff and fully erect. Only problem that it was taking a long time to orgasm. Even too long for my wife's enjoyment. The erection lasted an hour from time of injection through orgasm and then for a while after. 1 hour total. The doctor then prescribed a bi mix injection instead of trimix. It's very effective, you adjust the dosage until it works but not too well if you what I mean like very hard erection that lasts too long.
Aside from the slight pain of an injection, It's been working great for over 5 years. The erection lasts about 45 minuites to an hour then reduces to a large flacid state for another hour, then to normal flacid. The only thing to worry about is the posibility of hard spots, scaring near the injection site, so alternate injection sites on the left and right sides of the penis.
Don't use excessively, and never twice within 24 hours. Avoid injecting into a surface vein and fully insert the needle, it's relatively small. NEVER just stick it in partially. You might inject it too shallow and the fluid will be injected and pool under the skin layers. No erection will occur but a little while later the penis will smell like a ballon. If that occurs put an ice pack on it taking it on and off the swelling will go down a lot in an hour but take 48 hours to return to normal.
Bottom line is it works great, it's a little bit of pain to inject. But the little bit of pain is worth the hour of time in heaven. Use it carefully and never excessively. I use it about once a week. Ask your Uerologist for advise. By the way occasionally I do wake up with an erection, it's not high quality but my doctor said it shows the problem is not with blood flow, and just maybe I'm hust worried about not being able to perform. My responce was "you don't have to worry about impressing anyone when you're masturbating by yourself"
Sorry for the long responce but I wanted to be as complete as posible. Just as you should be with your Eurologist. If he doesn't have the time to listen then go see a doctor that will listen so he can make the proper diagnosis and prescription.
Don't be afraid to talk openly and frankly to your doctor. He can't help if he doesn't know everything that's going on.
PS: I never thought I'd see the day I would have to pay someone to look and touch my penis but it was worth every dime.
BY THE WAY MY DOCTOR SAID IT"S NOT ABNORMAL FOR VIAGRA, LEVITRA AND CIALIS TO LOOSE EFFECTIVENESS. IT HAPPENS TO OTHER PATIENTS.
Thanks for your post. I am 70 and my wife of 45 years is 67. I, too had ED and found a "natural" that worked. Later it was found to have tadalafil in it and it was yanked! I was given Viagara, Levitra and Cialis samples when prescribed and went with the Cialis because of the 36-hr duration. Now it is not "working" like it had before. Strangely, I had an ejaculation before the orgasm a couple times, then the orgasm before the ejaculation a couple times! Now it's just not working.
Question, does your husband have nocturnal emissions? All that accumulation has to get out somehow. Another strange thing happened once, and I read that it has happened to others. I was in my shorts and standing, just dropping some dirty clothes into the hamper when I had a non-romantic, non-orgasmic ejaculation consisting of a HUGE amount. It just came out. This was when all things sexual were going along normally. I was not aware there could even be that much. When I was using condoms, the ususal amount was maybe an ounce. I estimate this was about half a cup.
i suffer from ed myself and i have found in my experience that when these drugs stop working, what you have to do is stop using them for a period and then come back to it and it will likely begin to work again.
I think the body jus develops some resistance after continuous use.
Gooduck and I hope this helps.